MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CERAMAX CERAMIC INSERT 36 X 56; HIP ACETABULAR INSERT/LINER

DEPUY IRELAND 9616671 CERAMAX CERAMIC INSERT 36 X 56; HIP ACETABULAR INSERT/LINER
Catalog Number 121887656
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address chronic dislocation.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CERAMAX CERAMIC INSERT 36 X 56
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6851552
Report Number1818910-2017-24262
Device Sequence Number16267980
Product Code MRA
UDI-Device Identifier10603295012535
UDI-Public10603295012535
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121887656
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;